# SDR AT0000380

- Difficulty date: August 4, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5220 · Emergency Exits
- Part: Ejector
- Condition: Malfunctioned
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION , FOUND TAIL CONE EMERGENCY INTERNAL RELEASE SYSTEM PROVISIONS.  COMPLIED WITH AD 97-22-05A PER EO 12-5350-29-B1358 REV C.
